Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My friend is suffering from severe chest pain and shortness of breath

my friend is suffering from severe chest pain and shortness of breath .is this congestive heart failure symptom? doctor has prescribed a drug named digoxin .he usually vomits and gets tired after that.can you tell me more about his disease?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Heart failure is a syndrome of ventricular dysfunction. Left ventricular failure causes shortness of breath and fatigue, and right ventricular failure causes peripheral and abdominal fluid accumulation; the ventricles can be involved together or separately. Diagnosis is initially clinical, supported by chest x-ray, echocardiography, and levels of plasma natriuretic peptides. Treatment includes diuretics, ACE inhibitors, angiotensin II receptor blockers, ?-blockers, aldosterone antagonists, specialized implantable pacemakers, and correction of the underlying disorder. Digoxin is used to treat heart failure and abnormal heart rhythms (arrhythmias). It helps the heart work better and it helps control your heart rate.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor